Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 193-206.

On iterated functions with asymptotic conditions at a fixpoint

Anders Lundberg

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 193-206.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893441

Digital Object Identifier
doi:10.1007/BF02591121

Mathematical Reviews number (MathSciNet)
MR165267

Zentralblatt MATH identifier
0196.45501

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Lundberg, Anders. On iterated functions with asymptotic conditions at a fixpoint. Ark. Mat. 5 (1964), no. 3-4, 193--206. doi:10.1007/BF02591121. https://projecteuclid.org/euclid.afm/1485893441


Export citation

References

  • Aczél, J., Vorlesungen über Funktionalgleichungen und ihre Anwendungen. Birkhäuser Verlag, Basel und Stuttgart, 1961.
  • Aczél, J., Kalmár, L., and Mikusiński, J. G., Sur l'équation de translation. Studia Math. 12 (1951), 112–116.
  • Fort, M. K. Jr., The embedding of homeomorphisms in flows. Proc. Amer. Math. Soc. 6 (1955), 960–967.
  • Michel, H., Untersuchungen über stetige, monotone Iterationsgruppen reeller Funktionen ohne Differenzierbarkeitsvoraussetzungen. Publ. Math. Debrecen 9 (1962), 13–46.
  • Szekeres, G., Regular iteration of real and complex functions. Acta Math. 100 (1958), 203–258.
  • Töpfer, H., Komplexe Iterationsindizes ganzer und rationaler Funktionen. Math. Ann. 121 (1949), 191–222.
  • Walker, A. G., Commutative functions (I). Quart. J. Math. (Oxford)17 (1945), 65–82.